# SDR AALA20110119AUS01

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 61,164 hours, 31,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR SLIDE DAMAGED.  REMOVED AND REPLACED SLIDE WITH SERVICEABLE SLIDE.  OPS CHECK NORMAL.
